MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI KELLY FORCEPS INSERT; RIGID FORCEPS

KARL STORZ SE & CO. KG ROBI KELLY FORCEPS INSERT; RIGID FORCEPS
Model Number 38610MD
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the use of a robi clamp caused tachycardia in a patient.The surgeon suspects that these arrhythmias are due to a loss of seal in the clamp, which may be allowing current to pass through.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
When using the robi set with the associated generator, muscle contractions can occur due to the current flow, which are transmitted, for example, by the 38610md forceps insert (contact with the body).Reference is made to this point in the ifu of the autocon.In hf surgical applications (especially applications in which an electric arc is formed), part of the hf current is converted into a low-frequency current.This can trigger muscle contractions in the patient.Internal karl storz reference number: (b)(4).

Brand Name
ROBI KELLY FORCEPS INSERT
Common Device Name
RIGID FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key19691901
Report Number9610617-2024-00203
Device Sequence Number7156483
Product Code GEI
UDI-Device Identifier04048551328682
UDI-Public4048551328682
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38610MD
Device Catalogue Number38610MD
Device Lot NumberPL47
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/11/2024
07/30/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/25/2024
08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown